Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On positive solutions of some pairs of differential equations

Author: E. N. Dancer
Journal: Trans. Amer. Math. Soc. 284 (1984), 729-743
MSC: Primary 35J65; Secondary 47H15, 92A15
MathSciNet review: 743741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we discuss the existence of solutions, with both components positive, of a Dirichlet problem for a coupled pair of partial differential equations. The main result is proved by using degree theory in cones. We also discuss the asymptotic behaviour of solutions as a parameter tends to zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 47H15, 92A15

Retrieve articles in all journals with MSC: 35J65, 47H15, 92A15

Additional Information

PII: S 0002-9947(1984)0743741-4
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia